# SDR FDEA200902050464

- Difficulty date: February 5, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 50,523 hours, 16,419 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 141N517031
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT STA 310.5 LBL 25 INTERCOSTAL BRACKET REMOVED CORROSION BY BLEND ON AN AREA IAW SRM 53-00-51.   FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51 FIGURE 101 DETAIL 3.  REMOVED,  LOCATED, DRILLED AND INSTALLED NEW REPAIR SUPPORT FROM BATCH NR 0001586153 AT STA 310.5 LBL 25 IAW SRM 51-40-02. THIS IS A MAJOR AND CATEGORY "A" REPAIR.
